MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AV-TOCO MATERNAL PULS XDR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AV-TOCO MATERNAL PULS XDR
Model Number 453564435211
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that av-toco maternal puls xdr gives incoherent values.It unknown if the device was in use at time of event and no adverse event to the patient/user was reported.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that av-toco maternal puls xdr gives incoherent values.It unknown if the device was in use at time of event and no adverse event to the patient/user was reported.The customer contacted the customer care solution center (ccsc) to request a standard exchange for the defective av-toco maternal pulse xdr under their parts contract.Multiple good faith effort emails were sent in an attempt to confirm which values were inconsistent.However, no response has been received.No further information was provided the defective transducer was replaced under the customer parts contract as a standard exchange.The absence of further calls supports that the reported problem has not recurred or was resolved.
 
Additional Manufacturer Narrative
H3 other text: not returned.

Brand Name
AV-TOCO MATERNAL PULS XDR
Common Device Name
AV-TOCO MATERNAL PULS XDR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15077731
Report Number9610816-2022-00388
Device Sequence Number20162171
Product Code MHX
UDI-Device Identifier00884838021471
UDI-Public00884838021471
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564435211
Device Catalogue Number453564435211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date11/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown